# SDR IPXA2019082876060

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 54,741 hours, 18,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH INOP.  R&R'D CONT PNL PER AMM 33 51 08. OS CHK GOOD. IPC 32 51 08 01A, 010
